# SDR QXEA200700103

- Difficulty date: January 17, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 8,915 hours, 6,335 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bolt
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 PDX - FOUND HORIZONTAL STABILIZER MOUNT BOLT ANTI-ROTATION TAB ON LEFT HAND SIDE IS CHAFED AT BOTH ENDS.  REPAIRED IAW REO670-55-11-064 AND SRM 51-21-16.
